# SDR SWAA2015061740803

- Difficulty date: May 27, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 42,620 hours, 24,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLIGHT DECK WINDOW FRAME UPPER CORNER CRACKED.  REPAIRED FRAME IAW ACO.
